MathSciNet Relay Station
MathSciNet bibliographic data
MR644559 12A75 (10D99 10H25 14G25)
Serre, Jean-Pierre Quelques applications du théorème de densité de Chebotarev. (French) [Some applications of the Chebotarev density theorem] Inst. Hautes Études Sci. Publ. Math. No. 54 (1981), 323–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement